# SDR C2XAOOIA106

- Difficulty date: April 17, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N12957
- Make and model: Emb EMB-145
- Aircraft serial: 145080
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 14521700003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE OMEGA BEAM AT FRAME 20 WAS FOUND TO BE CORRODED.  MAINTENANCE REPAIRED THE AFFECTED SECTION OF OMEGA BEAM IAW CONTINENTAL EXPRESS ENGINEERING CHANGE AND REPAIR AUTHORIZATION EC5310-01122, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
